| Model Number |
11400M |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
07/08/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H11: additional manufacturer narrative: the investigation is still in progress; therefore, a conclusion has yet to be established.A supplemental report will be submitted accordingly upon investigation completion.Edwards will continue to review and monitor all reported events.Trends are monitored on a monthly basis and if action is required, appropriate investigation will be performed.
Event or Problem Description
It was learned through implant patient registry that a 27mm 11400m mitral valve, implanted in the tricuspid position, was explanted after an implant duration of 5 months due to unknown reason.The explanted device was replaced with a 27mm 11400m mitral valve.The patient was in recovery post procedure.Edwards lifesciences maintains an implant patient registry.This registry is a patient tracking mechanism for serialized edwards implantable devices (bioprosthetic heart valves and annuloplasty rings), rather than a true post-market surveillance registry.Through the registry, edwards is notified when these devices are implanted.In addition, patient and/or device status may be reported to the registry via the implantation data cards.The information is received from various sources (e.G.Surgeon, hospital, and patient family members) and is not received in the form of a conventional "customer complaint".The information reported may or may not be related to the edwards device.
Event or Problem Description
It was learned through implant patient registry and medical records that a 27mm 11400m mitral valve, implanted in the tricuspid position, was explanted after an implant duration of 5 months due to mrsa endocarditis.The patient presented with increased fatigue.The explanted device was replaced with a 27mm 11400m mitral valve.The patient was in recovery post procedure.Per medical records, patient presented with pedunculated mobile vegetation on tricuspid valve concerning for recurrent bacterial endocarditis in the setting of mrsa bacteremia.Intraoperatively, tricuspid valve noted to be grossly infected.The valve was removed without complication and a new 27mm 11400m valve was sutured into place.Patient returned to the icu in stable condition having tolerated the procedure well.
Additional Manufacturer Narrative
H11: additional manufacturer narrative: updated: b4, b5, g3, g6, h2.H11: corrected data: based on the additional information obtained, this event is no longer considered reportable and this correction is being submitted.